Alert archive / New York / Low Water Advisories in 2021

Low Water Advisory 2, NWS New York, NY

March 29, 2021

NWS New York, NY issued this low water advisory at Mar 29, 2021, 3:36 AM EDT. It took effect at Mar 29, 2021, 10:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2021, 3:36 AM EDT (07:36 UTC)
In effect from
Mar 29, 2021, 10:00 AM EDT
Expired
Mar 29, 2021, 9:25 PM EDT
In force
11 hr
Issued by
NWS New York, NY

The text

As transmitted.

282 
WHUS71 KOKX 290736
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
336 AM EDT Mon Mar 29 2021

ANZ330-335-338-340-345-350-353-355-292200-
/O.CON.KOKX.GL.W.0015.000000T0000Z-210329T2200Z/
/O.NEW.KOKX.LO.Y.0002.210329T1400Z-210330T0200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
336 AM EDT Mon Mar 29 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
EDT THIS EVENING...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts
  up to 40 kt and seas 7 to 10 feet. For the Low Water Advisory,
  abnormally low water levels are expected of around 2 ft below 
  MLLW.

* WHERE...Long Island Sound East of New Haven CT/Port Jefferson 
  NY, Long Island Sound West of New Haven CT/Port Jefferson NY, 
  New York Harbor, Peconic and Gardiners Bays, South Shore Bays 
  from Jones Inlet through Shinnecock Bay, Moriches Inlet NY to 
  Montauk Point NY out 20 nm, Fire Island Inlet NY to Moriches 
  Inlet NY out 20 nm and Sandy Hook NJ to Fire Island Inlet NY 
  out 20 nm.

* WHEN...For the Gale Warning, until 6 PM EDT this evening. For 
  the Low Water Advisory, from 10 AM this morning to 10 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility. Below normal 
  water levels will result in hazardous navigating conditions.

* ADDITIONAL DETAILS...With tides of 2 to 2 1/2 ft below MLLW
  boaters need to leave enough slack in their mooring lines to 
  avoid damage to their boats by jetties and docks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
3 follow-up statements
410 
WHUS71 KOKX 291821
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
221 PM EDT Mon Mar 29 2021

ANZ353-355-300200-
/O.CAN.KOKX.GL.W.0015.000000T0000Z-210329T2200Z/
/O.NEW.KOKX.SC.Y.0037.210329T1821Z-210330T0000Z/
/O.CON.KOKX.LO.Y.0002.000000T0000Z-210330T0200Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
221 PM EDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 30 kt and seas 4 to 6 feet. For the Low Water 
  Advisory, abnormally low water levels.

* WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm. 

* WHEN...For the Small Craft Advisory, until 8 PM EDT this
  evening. For the Low Water Advisory, until 10 PM EDT this 
  evening. 

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

ANZ350-300300-
/O.CAN.KOKX.GL.W.0015.000000T0000Z-210329T2200Z/
/O.NEW.KOKX.SC.Y.0037.210329T1821Z-210330T0300Z/
/O.CON.KOKX.LO.Y.0002.000000T0000Z-210330T0200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
221 PM EDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt with
  gusts up to 30 kt and seas 5 to 8 feet. For the Low Water 
  Advisory, abnormally low water levels.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...For the Small Craft Advisory, until 11 PM EDT this 
  evening. For the Low Water Advisory, until 10 PM EDT this 
  evening. 

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

ANZ330-335-338-340-345-300200-
/O.CAN.KOKX.GL.W.0015.000000T0000Z-210329T2200Z/
/O.NEW.KOKX.SC.Y.0037.210329T1821Z-210330T0000Z/
/O.CON.KOKX.LO.Y.0002.000000T0000Z-210330T0200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
221 PM EDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt with
  gusts up to 30 kt. For the Low Water Advisory, abnormally low 
  water levels.

* WHERE...New York Harbor, Long Island Sound, and the bays of Long
  Island. 

* WHEN...For the Small Craft Advisory, until 8 PM EDT this
  evening. For the Low Water Advisory, until 10 PM EDT this 
  evening. 

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
476 
WHUS71 KOKX 292158
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
558 PM EDT Mon Mar 29 2021

ANZ330-335-338-340-345-353-355-300200-
/O.CAN.KOKX.SC.Y.0037.000000T0000Z-210330T0000Z/
/O.CON.KOKX.LO.Y.0002.000000T0000Z-210330T0200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
558 PM EDT Mon Mar 29 2021

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Abnormally low water levels.

* WHERE...New York Harbor, Long Island Sound East of New Haven 
  CT/Port Jefferson NY, Long Island Sound West of New Haven 
  CT/Port Jefferson NY, Peconic and Gardiners Bays, Sandy Hook 
  NJ to Fire Island Inlet NY out 20 nm, South Shore Bays from 
  Jones Inlet through Shinnecock Bay and Fire Island Inlet NY to 
  Moriches Inlet NY out 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

ANZ350-300200-
/O.CAN.KOKX.SC.Y.0037.000000T0000Z-210330T0300Z/
/O.CON.KOKX.LO.Y.0002.000000T0000Z-210330T0200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
558 PM EDT Mon Mar 29 2021

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Abnormally low water levels.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
811 
WHUS71 KOKX 300125
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
925 PM EDT Mon Mar 29 2021

ANZ330-335-338-340-345-350-353-355-300230-
/O.CAN.KOKX.LO.Y.0002.000000T0000Z-210330T0200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
925 PM EDT Mon Mar 29 2021

...LOW WATER ADVISORY IS CANCELLED...

The low tide has passed this evening, and the 
low water advisory has been cancelled.

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this low water advisory went out at Mar 29, 1:58 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 29, 1:58 AM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service New York NY
158 AM EDT Mon Mar 29 2021

.SYNOPSIS...
A secondary cold front works through the area overnight. High
pressure will prevail thereafter through Tuesday night with
another frontal system affecting the area for midweek. A strong
cold front will move through the area to end the week, with high
pressure returning for next weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Sharpening trough axis slides through the region overnight. At
the surface, associated low pressure deepens as it tracks up the
St Lawrence River Valley and Northern New England, with it the
trailing cold front pushes offshore, and a secondary cold front
is currently pushing through.

Post frontal shower activity, ahead of an approaching shortwave
and 150kt jet streak, will slowly slide east overnight. Drying
conds generally expected in the wake of the secondary cold
front.

The pressure gradient tightens overnight into Monday morning
between deepening low pressure and high pressure building in
from the Ohio Valley. Downward momentum NVA behind the shortwave
axis and deep mixed layer will support wind gusts of 45 to 55
mph for much of the area. With 55-60kt at the top of the BL late
tonight into Mon morning, it's possible to mix down some
stronger gusts upwards of 60 mph, but these will be fairly
localized with the strongest gusts expected to be mainly just
before and right at daybreak.

Lows tonight will be in the lower 40s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM TUESDAY/...
Strong gusty winds will continue for much of the day Monday
under mostly sunny skies as the pressure gradient still remains
tight over the area. As we progress through the day, the
pressure gradient gradually weakens so gusty winds should start
to fall off late afternoon and early evening. Highs on Monday
will be in the low 50s.

High pressure positions itself overhead for Monday night. Fairly
light winds and clear skies should result in a fairly efficient
radiative cooling night which will allow temperatures to drop
into the 20s for the Interior and most prone areas. Elsewhere
along the coast, low temperatures will only drop into the
middle to upper 30s and potentially low 40s near the NYC metro.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Northern stream trough axis moves across the area Monday morning and
offshore Monday evening with shallow upper ridging building in on
Tuesday. Upper ridge axis sharpens and slides east Tuesday Night
ahead of the next deep northern stream trough sliding into the
Central US. This trough will gradually sharpen and slide towards the
east coast by Wednesday Night, likely closing as it slowly slides
across the NE US to end the week.

At the surface, strong low pressure will track NE through SE Canada,
with high pressure building into the Mid Atlantic and southern US. In
between, a tight pressure gradient will likely have wind gusts of 35
to 45 mph continuing into Mon morning, and then gradually weakening
through the afternoon. Temps will be near seasonable in downslope
flow and weak caa (mid 50s coastal plain, around 50 interior).

Ridging surface and aloft builds in for Mon Night and gradually east
Tuesday into Tuesday Night. Dry conditions expected, with return
flow bringing temps moderating above seasonable for Tuesday. Some
uncertainty on how far NW the sea breeze boundary works Tue (NW of
entire NYC/NJ metro or straddling it). For the coastal plain, a
SE backing of winds will likely keep temps in the 50s, rising
to lower 60s for NYC/NJ metro. For areas to the N & W of NYC/NJ
metro, temps should be able to rise well into the 60s with deep
mixing and southerly flow.

The next frontal system approaches on Wednesday, with potential for
another soaking rainfall with frontal wave development along it.
GEFS/ECE indicating an inner quartile range (25-75th percentile) of
1/4 to 3/4 inch rainfall, with reasonable worse case of 1 to 1 1/2
inches. NBM, a robust superensemble, is generally about 1/4" lower
than this.

In its wake, drying conditions but unseasonably chilly
conditions for the start of April with a polar shot of caa for
Thu/Fri ushered in on breezy NW flow as low pressure deepens in
eastern Canada. Temps on Thu will may only top out in the 40s for
most areas, and then possibly only upper 30s to lower 40s on Friday
as heart of polar air works down (10-15 degrees below seasonable).

Gradual moderation to seasonable and possibly above seasonable
through the weekend as the closed low slides east and surface high
pressure builds to the south.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A secondary cold front will move across overnight. Then high
pressure builds in from the west for the rest of the TAF period.

VFR conditions are expected with mainly dry conditions
anticipated outside of an isolated shower with the secondary
cold front passage.

Winds will become W-WNW and increase to 20-25 kt with gusts of
35-40 kt with a few peak gusts 40-45 kt overnight into early
Monday morning. Peak gusts expected in a general timeframe
between 08Z and 15Z. Winds expected to be WNW and slightly
decrease Monday afternoon to near 20 kt sustained with gusts
closer to 30 kt. Late afternoon into early Monday evening, winds
further decrease to 10-15 kt with gusts near 20-25 kt before
totally diminishing thereafter.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Timing of peak gusts could be 1-3 hours off. Timing of end of
wind gusts could be 1-3 hours off.

.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.Late Monday night...VFR.
.Tuesday...VFR. S winds 10-15G20kt late afternoon at the NYC
metros and along the coast.
.Wednesday...Rain with MVFR or lower conditions. S winds
10-15G20kt at the NYC metros and along the coast, becoming NW
G25kt throughout late at night.
.Thursday...MVFR possible, with chance of snow/rain showers at
KSWF and rain showers elsewhere. NW winds G25-30kt.
.Friday...VFR. NW winds G25-30kt.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Gale Warnings are in effect overnight and through much of
Monday for all waters, then gradually subsiding to SCA Monday
afternoon, and then below SCA Mon Night. Seas of 8-10 ft Monday
morning, predominantly wind wave driven, will subside through
the day Monday into Mon Night in offshore flow.

High pressure builds in for Monday Night into Tuesday with sub SCA
conds.

Persistent southerly flow (around 15kt) Tue into Wed will have a
gradual ramp up of seas towards SCA level on Wed into Wed Night.
Better chance of SCA winds on all water late Wed Night into Thu in
wake of a strong cold front.

&&

.HYDROLOGY...
Moderate potential for 1/2 to 1 inch rainfall Wed into early
Thu.

&&

.TIDES/COASTAL FLOODING...
Strong offshore flow could produce water levels down to 2 ft
below MLLW during Mon aft/eve low tides across most shoreline
areas.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 6 PM EDT this evening for CTZ005>012.
NY...Wind Advisory until 6 PM EDT this evening for NYZ067>075-
     078>081-176>179.
NJ...Wind Advisory until 6 PM EDT this evening for NJZ002-004-006-
     103>108.
MARINE...Gale Warning until 6 PM EDT this evening for ANZ330-335-338-
     340-345-350-353-355.

&&

SYNOPSIS...NV/MW
NEAR TERM...JE/NV
SHORT TERM...MW
LONG TERM...NV
AVIATION...JM
MARINE...NV/MW
HYDROLOGY...NV/MW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 28, 10:05 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
1005 PM EDT Sun Mar 28 2021

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-300215-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
1005 PM EDT Sun Mar 28 2021

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-300215-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1005 PM EDT Sun Mar 28 2021

...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Mar 28, 9:53 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
953 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND GST     2 NW WESTERLEIGH        40.64N 74.16W
03/28/2021  M72 MPH          RICHMOND           NY   MESONET

0814 PM     MARINE TSTM WIND NYC/JFK                 40.64N 73.76W
03/28/2021  M49 MPH          QUEENS             NY   ASOS

            49 MPH GUST MEASURED AT JFK AIRPORT.

0820 PM     MARINE TSTM WIND 15 S ATLANTIC BEACH     40.37N 73.70W
03/28/2021  M51 MPH          ANZ355             NY   MESONET

            51 MPH WIND GUST MEASURED AT MESONET
            STATION.

0841 PM     MARINE TSTM WIND 2 WNW CAPTREE STATE PAR 40.65N 73.30W
03/28/2021  M49 MPH          ANZ345             NY   MESONET

            49 MPH WIND GUST MEASURED AT MESONET
            STATION.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:18 PM EDTSpecial Weather StatementOKXNassau42 min
Mar 28, 8:59 PM EDTSpecial Weather StatementOKXSuffolk61 min
Mar 29, 2:21 PM EDTSmall Craft AdvisoryOKX4 hr

Nearby

Low Water Advisories in New York, 2021Every low water advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.